journal6 ›› 2005, Vol. 26 ›› Issue (3): 13-19.

• Mathematics • Previous Articles     Next Articles

Estimates for Very Weak Solutions to Elliptic Equations


  1. (Department of Mathematics,Hunan Normal University,Changsha 410081,China)
  • Online:2005-07-15 Published:2012-09-22
  • About author:ZHOU Shu-qing(1968-),male,was born in Shaoyang County,Hunan Province,Ph.D.,associate professor of Department of Mathematics,Hunan Normal University;research area is partial differential equations.
  • Supported by:

    The National Natural Science Foundation of China(A0324632)

Abstract: Using a pointwise inequality for Sobolev functionsin terms of maximum function to construct a global Lipschitz continuous testing function and using Hardy’s inequality,the author obtains global estimates for very weak solutions to quasi-linear elliptic equation div A(x,Du)+B(x,u)=-div(|F|p-2F) satisfying certain conditions listing in the following.

Key words: Hardy&rsquo, s inequality, very weak solution, Lipschitz continuous, global estimate

WeChat e-book chaoxing Mobile QQ